# SDR S2YA05063

- Difficulty date: October 7, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PW306B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42152
- Condition: Inoperative
- Location: Hyd System
- Part time: 6,790 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE OF FLIGHT, THE CREW REPORTED A HYDRAULIC A PUMP AMBER CAS MESSAGE.  THE CREW PERFORMED AN AIR-TURN-BACK.  THE CREW NEED TO MANUALLY EXTEND THE GEAR AND LANDED SAFELY.  MX REPLACED THE A SYSTEM AC HYDRAULIC PUMP AND RETURNED THE AC TO SERVICE.  (K)
